Journal of Mathematical Sciences

, Volume 151, Issue 3, pp 2961–3009 | Cite as

Hochschild cohomology of algebras of quaternion type. II. The family \( Q(2\mathcal{B})_1 \) in characteristic 2



In the present paper, the Hochschild cohomology is investigated for algebras of quaternion type from the family \( Q(2\mathcal{B})_1 \) over an algebraically closed field of characteristic 2. A 4-periodic bimodule resolution is constructed for the most part of algebras in this family. Using this resolution, a description in terms of generators and relations is given for the Hochschild cohomology algebra of the algebras under consideration. Bibliography: 20 titles.


Russia Additive Structure Cohomology Algebra Hochschild Cohomology Quaternion Type 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    S. Eilenberg and S. MacLane, “Cohomology theory in abstract groups. I,” Ann. Math., 48, 51–78 (1947).CrossRefMathSciNetGoogle Scholar
  2. 2.
    A. Cartan and S. Eilenberg, Homological Algebra, Princeton Univ. Press, Princeton (1956).MATHGoogle Scholar
  3. 3.
    M. Gerstenhaber, “The cohomology structure of an associative ring,” Ann. Math., 78, 267–288 (1963).CrossRefMathSciNetGoogle Scholar
  4. 4.
    M. Gerstenhaber and S. D. Schack, “Algebraic cohomology and deformation theory,” in: Deformation Theory of Algebras and Structures and Applications (M. Hazewinkel and M. Gerstenhaber, eds.) Kluwer Acad. Pub., NATO ASI Ser., Ser. C: Math. and Phys. Sci., 247 (1988), pp. 11–264.Google Scholar
  5. 5.
    Th. Holm, “The Hochschild cohomology ring of a modular group algebra: the commutative case,” Commun. Algebra, 24, 1957–1969 (1996).MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    C. Cibils and A. Solotar, “Hochschild cohomology algebra of Abelian groups,” Arch. Math., 68, 17–21 (1997).MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    S. F. Siegel and S. J. Witherspoon, “The Hochschild cohomology ring of a group algebra,” Proc. London Math. Soc., 79, 131–157 (1999).MATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    K. Erdmann and Th. Holm, “Twisted bimodules and Hochschild cohomology for self-injective algebras of class A n,” Forum Math., 11, 177–201 (1999).MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    A. I. Generalov, “Hochschild cohomology of algebras of dihedral type. I: the family \( D(3\mathcal{K}) \) in characteristic 2,” Algebra Analiz, 16, No. 6, 53–122 (2004).MathSciNetGoogle Scholar
  10. 10.
    A. I. Generalov, “Hochschild cohomology of algebras of quaternion type, I: generalized quaternion groups,” Algebra Analiz, 18, No. 1, 55–107 (2006).MathSciNetGoogle Scholar
  11. 11.
    K. Erdmann, “Blocks of tame representation type and related algebras,” Lect. Notes Math., 1428, Berlin, Heidelberg (1990).Google Scholar
  12. 12.
    A. I. Generalov and N. Yu. Kossovskaya, “Hochschild cohomology of Liu-Schulz algebras,” Algebra Analiz, 18, No. 4, 39–82 (2006)Google Scholar
  13. 13.
    K. Erdmann, Th. Holm, and N. Snashall, “Twisted bimodules and Hochschild cohomology for self-injenctive algebras of class A n, II,” Algebras Repr. Theory, 5, 457–482 (2002).MATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    M. A. Kachalova, “Hochschild cohomology of Möbius algebras,” Zap. Nauchn. Semin. POMI, 330, 173–200 (2006).MATHGoogle Scholar
  15. 15.
    Th. Holm, “Hochschild cohomology of tame blocks,” J. Algebra, 271, 798–826 (2002).CrossRefMathSciNetGoogle Scholar
  16. 16.
    K. Erdmann and A. Skowroński, “The stable Calabi-Yau dimension of tame symmetric algebras,” J. Math. Soc. Japan., 58, No. 1, 97–128 (2006).MATHCrossRefMathSciNetGoogle Scholar
  17. 17.
    Th. Holm, “Derived equivalence classification of algebras of dihedral, semidihedral, and quaternion type,” J. Algebra, 211, 159–205 (1999).MATHCrossRefMathSciNetGoogle Scholar
  18. 18.
    M. J. Bardzell, “The alternating syzygy behavior of monomial algebras,” J. Algebra, 188, 69–89 (1997).MATHCrossRefMathSciNetGoogle Scholar
  19. 19.
    D. Happel, “Hochschild cohomology of finite-dimensional algebras,” Lect. Notes Math., 1404, 108–126 (1989).CrossRefMathSciNetGoogle Scholar
  20. 20.
    A. I. Generalov and M. A. Kachalova, “Bimodule resolution of a Möbius algebra,” Zap. Nauchn. Semin. POMI, 321, 36–66 (2005).MATHGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2008

Authors and Affiliations

  • A. I. Generalov
    • 1
  • A. A. Ivanov
    • 1
  • S. O. Ivanov
    • 1
  1. 1.St.Petersburg State UniversitySt.PetersburgRussia

Personalised recommendations